Welcome Ceremony

 

FORMULA VIII. WELCOME CEREMONY, July 4th, 2016

When
What
Who
18:00 Welcome Chairman of Formula VIII Jordi Esquena (7 min)
18:07 Welcome president of the IAB Bernd Sachweh(5 min)
18:12 Welcome president of Nanoformulation 2016 Flor Siperstein (5 min)
18:17 Welcome director IQAC Ramon Eritja (3 min)
18:20 Welcome president of CED Olga Sanahuja (5 min)
18:25 CED: Award Xavier Domingo to secondary students Olga Sanahuja,
Sergi Ruscalleda,
Miguel Burdeos
18:30 CED: Award Xavier Domingo to university students
18:35 CED: Micella award to a firm Olga Sanahuja
18:40 CED: Micella Award to an individual
18:45 SFC Award Alain Durand
18:50 Short film: “Interfacial gastronomy”
19:00 Reception

Follow us and suscribe